Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2015, Vol. 24 Issue (9): 090203    DOI: 10.1088/1674-1056/24/9/090203
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Nonlocal symmetries, consistent Riccati expansion integrability, and their applications of the (2+1)-dimensional Broer-Kaup-Kupershmidt system
Hu Xiao-Ruia, Chen Yongb
a Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou 310023, China;
b Shanghai Key Laboratory of Trustworthy Computing, East China Normal University, Shanghai 200062, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn